H. Abels and M. Wilke, Convergence to equilibrium for the Cahn???Hilliard equation with a logarithmic free energy, Nonlinear Analysis: Theory, Methods & Applications, vol.67, issue.11, pp.3176-3193, 2007.
DOI : 10.1016/j.na.2006.10.002

P. Absil and K. Kurdyka, On the stable equilibrium points of gradient systems, Systems & Control Letters, vol.55, issue.7, pp.573-577, 2006.
DOI : 10.1016/j.sysconle.2006.01.002

URL : https://hal.archives-ouvertes.fr/hal-00389080

S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Communications on Pure and Applied Mathematics, vol.29, issue.4, pp.623-727, 1959.
DOI : 10.1002/cpa.3160120405

N. E. Alaa and M. Pierre, Convergence to equilibrium for discretized gradient-like systems with analytic features, IMA Journal of Numerical Analysis, vol.33, issue.4, pp.1291-1321, 2013.
DOI : 10.1093/imanum/drs042

P. F. Antonietti, L. Beirão-da-veiga, S. Scacchi, and M. Verani, A $C^1$ Virtual Element Method for the Cahn--Hilliard Equation with Polygonal Meshes, SIAM Journal on Numerical Analysis, vol.54, issue.1, pp.34-56, 2016.
DOI : 10.1137/15M1008117

H. Attouch and J. Bolte, On the convergence of the proximal algorithm for nonsmooth functions involving analytic features, Mathematical Programming, vol.4, issue.1-2, pp.5-16, 2009.
DOI : 10.1007/s10107-007-0133-5

URL : https://hal.archives-ouvertes.fr/hal-00803898

H. Attouch, J. Bolte, and B. F. Svaiter, Convergence of descent methods for semi-algebraic and tame problems: proximal algorithms, forward???backward splitting, and regularized Gauss???Seidel methods, Mathematical Programming, vol.31, issue.1, pp.1-291, 2013.
DOI : 10.1007/s10107-011-0484-9

URL : https://hal.archives-ouvertes.fr/inria-00636457

T. Bárta, R. Chill, and E. Fa?angová, Every ordinary differential equation with a strict Lyapunov function is a gradient system, Monatshefte f??r Mathematik, vol.357, issue.1754, pp.57-72, 2012.
DOI : 10.1007/s00605-011-0322-4

J. Bolte, A. Daniilidis, O. Ley, and L. Mazet, Characterizations of ??ojasiewicz inequalities: Subgradient flows, talweg, convexity, Transactions of the American Mathematical Society, vol.362, issue.06, pp.3319-3363, 2010.
DOI : 10.1090/S0002-9947-09-05048-X

J. W. Cahn and J. E. Hilliard, Free Energy of a Nonuniform System. I. Interfacial Free Energy, The Journal of Chemical Physics, vol.28, issue.2, pp.258-267, 1958.
DOI : 10.1063/1.1744102

L. Cherfils, A. Miranville, and S. Zelik, The Cahn-Hilliard Equation with Logarithmic Potentials, Milan Journal of Mathematics, vol.22, issue.185, pp.561-596, 2011.
DOI : 10.1007/s00032-011-0165-4

L. Cherfils and M. Petcu, A numerical analysis of the Cahn???Hilliard equation with non-permeable walls, Numerische Mathematik, vol.204, issue.185, pp.517-549, 2014.
DOI : 10.1007/s00211-014-0618-0

L. Cherfils, M. Petcu, and M. Pierre, A numerical analysis of the Cahn-Hilliard equation with dynamic boundary conditions, Discrete and Continuous Dynamical Systems, vol.27, issue.4, pp.1511-1533, 2010.
DOI : 10.3934/dcds.2010.27.1511

R. Chill, E. Fa?angová, and J. Prüss, Convergence to steady states of solutions of the Cahn???Hilliard and Caginalp equations with dynamic boundary conditions, Mathematische Nachrichten, vol.204, issue.13-14, pp.13-141448, 2006.
DOI : 10.1002/mana.200410431

R. Chill and M. A. Jendoubi, Convergence to steady states in asymptotically autonomous semilinear evolution equations, Nonlinear Analysis: Theory, Methods & Applications, vol.53, issue.7-8, pp.1017-1039, 2003.
DOI : 10.1016/S0362-546X(03)00037-3

Q. Du and R. A. Nicolaides, Numerical Analysis of a Continuum Model of Phase Transition, SIAM Journal on Numerical Analysis, vol.28, issue.5, pp.1310-1322, 1991.
DOI : 10.1137/0728069

C. M. Elliott, The Cahn-Hilliard model for the kinetics of phase separation In Mathematical models for phase change problems ( ´ Obidos, Internat. Ser. Numer. Math, vol.88, pp.35-73, 1988.

C. G. Gal and A. Miranville, Robust exponential attractors and convergence to equilibria for non-isothermal Cahn-Hilliard equations with dynamic boundary conditions, Discrete Contin. Dyn. Syst. Ser. S, vol.2, issue.1, pp.113-147, 2009.

D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, 2001.

H. Gomez, V. M. Calo, Y. Bazilevs, and T. J. Hughes, Isogeometric analysis of the Cahn???Hilliard phase-field model, Computer Methods in Applied Mechanics and Engineering, vol.197, issue.49-50, pp.49-504333, 2008.
DOI : 10.1016/j.cma.2008.05.003

H. Gomez and T. J. Hughes, Provably unconditionally stable, second-order time-accurate, mixed variational methods for phase-field models, Journal of Computational Physics, vol.230, issue.13, pp.5310-5327, 2011.
DOI : 10.1016/j.jcp.2011.03.033

L. Goudenège, D. Martin, and G. Vial, High Order Finite Element Calculations for the Cahn-Hilliard Equation, Journal of Scientific Computing, vol.227, issue.1, pp.294-321, 2012.
DOI : 10.1007/s10915-011-9546-7

M. Grasselli and M. Pierre, Energy stable and convergent finite element schemes for the modified phase field crystal equation, ESAIM: Mathematical Modelling and Numerical Analysis, vol.50, issue.5
DOI : 10.1051/m2an/2015092

URL : https://hal.archives-ouvertes.fr/hal-01118961

M. Grinfeld and A. Novick-cohen, Counting stationary solutions of the Cahn???Hilliard equation by transversality arguments, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.107, issue.02, pp.351-370, 1995.
DOI : 10.1007/BFb0035331

F. Guillén-gonzález and M. S. Goudiaby, Stability and convergence at infinite time of several fully discrete schemes for a Ginzburg-Landau model for nematic liquid crystal flows, Discrete Contin. Dyn. Syst, vol.32, issue.12, pp.4229-4246, 2012.

J. Guo, C. Wang, S. M. Wise, and X. Yue, An $H^2$ convergence of a second-order convex-splitting, finite difference scheme for the three-dimensional Cahn???Hilliard equation, Communications in Mathematical Sciences, vol.14, issue.2, pp.489-515, 2016.
DOI : 10.4310/CMS.2016.v14.n2.a8

A. Haraux and M. A. Jendoubi, The convergence problem for dissipative autonomous systems Classical methods and recent advances, SpringerBriefs in Mathematics. Springer, Cham; BCAM Basque Center for Applied Mathematics
URL : https://hal.archives-ouvertes.fr/hal-01448303

S. Huang, Gradient inequalities, volume 126 of Mathematical Surveys and Monographs With applications to asymptotic behavior and stability of gradient-like systems, 2006.

S. Injrou and M. Pierre, Error estimates for a finite element discretization of the Cahn-Hilliard-Gurtin equations, Adv. Differential Equations, vol.15, pp.11-121161, 2010.

J. Jiang, H. Wu, and S. Zheng, Well-posedness and long-time behavior of a non-autonomous Cahn???Hilliard???Darcy system with mass source modeling tumor growth, Journal of Differential Equations, vol.259, issue.7, pp.3032-3077, 2015.
DOI : 10.1016/j.jde.2015.04.009

O. Kavian, IntroductionàIntroductionà la théorie des points critiques et applications aux probì emes elliptiques, of Mathématiques & Applications (Berlin) [Mathematics & Applications, 1993.

S. Kosugi, Y. Morita, and S. Yotsutani, Stationary solutions to the onedimensional Cahn-Hilliard equation: proof by the complete elliptic integrals

]. S. Lojasiewicz, Une propriété topologique des sous-ensembles analytiques réels

B. Merlet and M. Pierre, Convergence to equilibrium for the backward Euler scheme and applications, Communications on Pure and Applied Analysis, vol.9, issue.3, pp.685-702, 2010.
DOI : 10.3934/cpaa.2010.9.685

A. Miranville and A. , Local and asymptotic analysis of the flow generated by the Cahn???Hilliard???Gurtin equations, Zeitschrift f??r angewandte Mathematik und Physik, vol.57, issue.2, pp.244-268, 2006.
DOI : 10.1007/s00033-005-0017-6

F. Nabet, Convergence of a finite-volume scheme for the Cahn???Hilliard equation with dynamic boundary conditions, IMA Journal of Numerical Analysis, vol.36, issue.4
DOI : 10.1093/imanum/drv057

URL : https://hal.archives-ouvertes.fr/hal-01096996

A. Novick-cohen, The Cahn-Hilliard equation In Handbook of differential equations: evolutionary equations, Handb. Differ. Equ, vol.IV, pp.201-228

M. Pierre and P. Rogeon, Convergence to equilibrium for a time semi-discrete damped wave equation, J. Appl. Anal. Comput, vol.6, issue.4, p.2016

P. Polá?ik and F. Simondon, Nonconvergent bounded solutions of semilinear heat equations on arbitrary domains, Journal of Differential Equations, vol.186, issue.2, pp.586-610, 2002.
DOI : 10.1016/S0022-0396(02)00014-1

J. Prüss, R. Racke, and S. Zheng, Maximal regularity and asymptotic behavior of solutions for the Cahn???Hilliard equation with dynamic boundary conditions, Annali di Matematica Pura ed Applicata, vol.8, issue.4
DOI : 10.1007/s10231-005-0175-3

J. Prüss and M. Wilke, Maximal L p-regularity and Long-time Behaviour of the Non-isothermal Cahn-Hilliard Equation with Dynamic Boundary Conditions, Partial differential equations and functional analysis, pp.209-236, 2006.
DOI : 10.1007/3-7643-7601-5_13

P. Rybka and K. Hoffmann, Convergence of solutions to cahn-hilliard equation, Communications in Partial Differential Equations, vol.43, issue.5-6, pp.5-61055, 1999.
DOI : 10.1080/00036818608839639

J. Shen and X. Yang, Numerical approximations of Allen-Cahn and Cahn- Hilliard equations. Discrete Contin, Dyn. Syst, vol.28, issue.4, pp.1669-1691, 2010.

L. Simon, Asymptotics for a Class of Non-Linear Evolution Equations, with Applications to Geometric Problems, The Annals of Mathematics, vol.118, issue.3, pp.525-571, 1983.
DOI : 10.2307/2006981

A. M. Stuart and A. R. Humphries, Numerical analysis of dynamical systems, Acta Numerica, vol.25, 1996.
DOI : 10.1007/BF01385623

F. Tone, On the long-time stability of the Crank???Nicolson scheme for the 2D Navier???Stokes equations, Numerical Methods for Partial Differential Equations, vol.38, issue.5, pp.1235-1248, 2007.
DOI : 10.1002/num.20219

J. Wei and M. Winter, On the Stationary Cahn???Hilliard Equation: Interior Spike Solutions, Journal of Differential Equations, vol.148, issue.2, pp.231-267, 1998.
DOI : 10.1006/jdeq.1998.3479

H. Wu, Convergence to equilibrium for a Cahn-Hilliard model with the Wentzell boundary condition, Asymptot. Anal, vol.54, issue.12, pp.71-92, 2007.

H. Wu and S. Zheng, Convergence to equilibrium for the Cahn???Hilliard equation with dynamic boundary conditions, Journal of Differential Equations, vol.204, issue.2, pp.511-531, 2004.
DOI : 10.1016/j.jde.2004.05.004

X. Wu, G. J. Van-zwieten, and K. G. Van-der-zee, Stabilized second-order convex splitting schemes for Cahn-Hilliard models with application to diffuse-interface tumor-growth models, International Journal for Numerical Methods in Biomedical Engineering, vol.76, issue.1, pp.180-203, 2014.
DOI : 10.1002/cnm.2597

S. Zheng, Asymptotic behaviour to the solution of the Cahn-Hilliard equation, Applic. Anal, vol.23, pp.165-184, 1986.